# SDR AMTA200800120

- Difficulty date: February 24, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAIL ASSY LBL 3.0, STAT 727I (T) UNION AREA HAVE A LIGHT CORROSION.  REMOVED CORROSION FOUND OUT OF LIMITS REPAIRED IAW EA 737-53-00-08-A0037.
